# SDR ABXA9900009

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, RIGHT MAIN LANDING GEAR INDICATOR DID NOT ILLUMINATE.  EXECUTED GO-AROUND AND RECYCLED GEAR.  INDICATION WAS NORMAL.  REPLACED RIGHT MAIN LANDING GEAR DOWN SWITCH.  OPS CHECKED GOOD.
